Circle Of Janus
SF&F Fan Club - Home Page
InConJunction Science Fiction and Fantasy Convention

Indianapolis, IN

Sheraton Indianapolis Hotel & Suites

July 13 - 15, 2001


Main Page Registration Info Hotel Information Dealers' Room Programming Special Events Masquerade Contest Anime Room Video Room Art Show Committee Members
If you'd like to…

 • Receive regular email updates
 • Keep track of upcoming events

Click to subscribe to
InConJunction Announce

Support This Site

NOTE: This page contains archived web-site content.
Go to the InConJunction Home Page to view the information for the current year.


Programming


Various interesting panels, beginning Friday afternoon, will be scheduled for your enlightenment and enjoyment. Subjects range from the serious to the sublime.

If you would like to be part of a panel, have a programming suggestion, or a question about InConJunction's programming in general, contact our programming chairperson by e-mail at programming@inconjunction.org. Or, write to:

InConJunction XXI - Programming
P.O. Box 68514
Indianapolis, IN 46268-0514



Programming Schedule - Primary Programming


Friday

Plaza A

Plaza B

Plaza C

Plaza D&E (stage)

Prog 1
Suite 6

3:00 PM

Memorabilia Swap Meet

SFF Poetry

Gencon in Indy

Anime: First Fandom

4:00 PM

Comics to Film

Limericks

Future of Libraries

Anime: Girl Talk

5:00 PM

Room Setup & Prep

Business Filmmaking

Collaborative Fiction

6:00 PM

Empty

Opening Ceremonies

Empty

7:00 PM

Play

8:00 PM

Richard Biggs

Unreliable Narrators

9:00 PM

Dance Prep

Jason Carter

Reviewing SFF

10:00 PM

Dance to 2:00 AM

Empty

Charity Auction

Empty

11:00 PM

 

midnight


Saturday

Plaza A

Plaza B

Plaza C

Plaza D&E (stage)

Prog 1
Suite 6

10:00 AM

SCA Combat Demonstration

Xavier

Advanced Writers
Workshop
(4 hrs)

11:00 AM

Stephen Hickman

Noon

SCA Dance Demonstration

Whose Line Is It Anyway?

1:00 PM

Catherine Asaro

2:00 PM

Room Setup & Prep

Joel Rosenberg

Human Genome

3:00 PM

The Biggs and Carter Experience - Actors Workshop (2hrs)

Space Program

4:00 PM

Really Alien Aliens

5:00 PM

Room Setup & Prep

High Budget vs. Low Budget Film

Baen Free Library

6:00 PM

Flavors of Pagnism

Art Subjects

Wholly Odd Squares

Alternate Histories

7:00 PM

Mystery (2 hrs) with Missouri Smith

SF Becomes Reality

Art Auction

Breakthrough Propulsion

8:00 PM

Human/Comp Interface

Anime: Yaoi (Adult)

9:00 PM

Dance Prep

Empty

Masquerade

Interspecies Sex (Adult)

10:00 PM

Dance to 2:00 AM

LARP all night

Empty

(Reserved for LARP)

11:00 PM

midnight


Sunday

Plaza A

Plaza B

Plaza C

Plaza D&E (stage)

Prog 1
Suite 6

early

 

Chapel

10:00 AM

Conchair

Soundtracks

WB: Government and Laws

Beginning Writers
Workshop
(3 hrs)

11:00 AM

Cyber Societies

Elements of Horror

Jews in SFF

Noon

Nitpicking

Jason Carter

1:00 PM

SF Affects Present

Richard Biggs

Anime: Oops, Forgot That

2:00 PM

Starship Casting

Joke-a-thon

Our Favorite Failures

3:00 PM

What did you like/dislike/want to change about the con?

Online Comics

 


Programming Schedule - Secondary Programming


Friday

Prog 2
Suite 7

Filk
Suite 15

Theater
Conference Center

Readings

Misc

3:00 PM

Napster or Not?

Games

 

 

 

4:00 PM

WB: Commerce

Games

Beginning Costumes

5:00 PM

Nano Swarms

Filk

Eugene Roddenberry

6:00 PM

Empty

Filk

 

7:00 PM

Filk

8:00 PM

Real Terraforming

Filk

PC Cast

9:00 PM

Upcoming Comics

Filk

Catherine Asaro

10:00 PM

Empty

Filk

Kim Bundy

11:00 PM

Filk

SubG Devival

Candlelit Horror

midnight

Filk all night

3D Movie

 


Saturday

Prog 2
Suite 7

Filk
Suite 15

Theater
Conference Center

Readings

Misc

10:00 AM

Amusing Sp:00 AM

Games

 

 

 

11:00 AM

What's New in SFF?

Games

"Starship II" Trailer

Noon

Green CELSS
Red Planet (2 hrs)

Growing up Geek

Eugene Roddenberry

Author Autographs (theater lobby)

1:00 PM

Xavier

Special Effects

Kit Bash (main hall in front of Art Show)

2:00 PM

Alternate Lifestyles

SCA Dance

"Chronotrip" Trailer

3:00 PM

Why Anime?

Lego

"Millenium"

4:00 PM

WB: Time Scale

Games

 

5:00 PM

Background Mythology

Filk

We Can Go To Mars

Linda Dunn

6:00 PM

Real AI vs. SF AI

Filk

 

Tom Sadler

Film Autographs (theater lobby)

7:00 PM

WB: Religion

Filk

Top Ten Worst Videos

 

 

8:00 PM

What is LARP?

Filk

Video Trivia

Eric Flint

9:00 PM

WB: Terrain, Travel, Survival

Filk

CMU Robotics

Joel Rosenberg

10:00 PM

 

Filk

Making of Starship

Steven Brust

11:00 PM

Filk

"Starship II" Trailer

 

midnight

Filk all night

Rocky Horror


Sunday

Prog 2
Suite 7

Filk
Suite 15

Theater
Conference Center

Readings

Misc

early

 

 

 

 

 

10:00 AM

SFF Cooking

Games/Crafts

11:00 AM

Sets & Props

Games/Crafts

Film Autographs (theater lobby)

Noon

Extraterrestrial Colonization

Games/Crafts

Eugene Roddenberry

Author Autographs (theater lobby)

1:00 PM

21st Century Publishing

Bundy reading

"Starship II" Trailer

 

2:00 PM

How to Get Published

Games

Galactica Costuming

3:00 PM

 

Games

Galactica Goodies

 


Paid Programming


In addition to the regular programing, there will also be optional paid events available. Attendance for these events is based on availability, so register early to insure your spot. See the Registration Info page for details on the prices for these events.


Writers' Workshops


The Goddess Within-Now that I've found her, what do I do with her?
Strength of character and voice in your writing can be fostered through using mythological archetypes of a variety of goddesses to guide the creative process. This intensive course uses mythology, as well as exercises in motivation, plot, description, and dialogue to electrify your writing.

Write It! Motivation to Banish Procrastination
This entertaining workshop focusing on motivation-on how to get the words out of your head and onto your paper. Come prepared to write and have a great time!


Live Action Role Playing


Answering the Call
Nocturne Productions Inc. presents a 1-night, World of Darkness, Live Action Role Playing event featuring the latest products and rules from White Wolf's Mind's Eye Theatre. Characters (all Sabbat, all Vampire) will be pre-generated and provided on-sight by Nocturne Productions Inc. Please direct any questions or comments to nocturne_pro@hotmail.com.

Special Note: All players will need to have a convention badge as well as a Nocturne Production badge at all times during the event. (Nocturne badges will be handed out with characters.) There will be strict boundaries on play space and adherence to the rules outlined by White Wolf will be enforced.


NOTE: This page contains archived web-site content.
Go to the InConJunction Home Page to view the information for the current year.


Would you like to volunteer to help out with the convention? Do you want to apply to be a participating guest, artist, or vendor? Do you have promotional items you want to provide or items that you'd like to donate to our charity auction? Want to receive the latest convention flyer and be kept informed of upcoming events? You can do all this and more via our Online Address Book form. All InConJunction participants (both approved and those pending approval) can login and update their Participant Profile and Settings via the new Event Planning Dashboard.


Send an E-Mail to the current Convention Chair-Person at conchair2001@inconjunction.org if you would like any additional information about InConJunction. Send an E-Mail to the convention webmaster at webmaster@inconjunction.org with questions or comments about the InConJunction web page.


InConJunction is dedicated to providing a harassment-free convention experience for everyone. This policy applies to all participants, whether Convention Committee members, volunteers, vendors, invited guests or paying attendees.


Share this page via: